# SDR VNAA20241213010

- Difficulty date: November 4, 2024
- Submitted: December 13, 2024
- Operation: Air carrier
- Aircraft: N596NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15411
- Aircraft time: 19,144 hours, 17,039 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: SH69039101
- Condition: Cracked
- Location: Btw Fs 677.00-Fs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: AFTER REMOVAL OF LOWER FUSELAGE FAIRINGS, CRACK ON AFT REFUEL DUCT MOUNTING SUPPORT BTW FS 677.00 TO FS 669.40, BTW STGR 22RH AND 21RH                                                                                                                                                
                                                                                                                                                                                                                         
CORRECTIVE ACTION: AFT REFUEL DUCT MOUNTING SUPPORT BTW FS 677.00 TO FS 669.40, BTW STGR 22RH AND 21RH WAS REPAIRED PER REO 690-28-25-028 REV- -
